# SDR EIAA98041

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, NR 3 PYLON INTERIOR O/B VERTICAL FRAME AT STATION 180 IS CRACKED AT THE UPPER CORNER.  REPAIRED IAW SRM 54-10-03 FIG 1.  (M)
